Counterexamples to the maximal p-norm multiplicativity conjecture for all p > 1

Translated title of the contribution: Counterexamples to the maximal p-norm multiplicativity conjecture for all p > 1

Patrick Hayden, Andreas Winter

Research output: Contribution to journalArticleResearch

89 Citations (Scopus)
Translated title of the contributionCounterexamples to the maximal p-norm multiplicativity conjecture for all p > 1
Original languageMultiple languages
Pages (from-to)263-280
JournalCommunications in Mathematical Physics
Volume284
Issue number1
DOIs
Publication statusPublished - 1 Oct 2008

Cite this